# SDR DALA13069009209

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 49,192 hours, 26,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT BODY FAIRING RUB STRIP FOUND FUSELAGE SKIN AT BS 850-870, LONGERON 29 TO 30R CORRODED.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-30-01, FIG 9 AND 51-30-05.
